# SDR AWXA200501200

- Difficulty date: September 21, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 60,026 hours, 37,500 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C80735183
- Condition: Cracked
- Location: Bs 445
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED FORWARD CARGO COMPARTMENT DOOR FRAME CRACKED, 1.5 INCHES IN LENGTH, AT THE UPLOCK AT BS 445 AND STR 24R.  MAINTENANCE REMOVED THE CRACKED FRAME IAW BOEING 737-300 SRM 51-40-02-0G FIG 8 AND FIG 11.  INSTALLED NEW FRAME ASSEMBLY AT BS 445 AND STR 24R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 9 AND 12.
